NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 22, 9:28 PM EST, 58 minutes earlier.
Area forecast discussion, Nov 22, 9:28 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EST TUE NOV 22 2011
.SYNOPSIS...
A WARM FRONT IN SOUTHERN VIRGINIA WILL MOVE THROUGH DELAWARE AND
EASTERN MARYLAND TONIGHT AND INTO CENTRAL NEW JERSEY BY MORNING, AS
INTENSIFYING LOW PRESSURE TRACKS EAST FROM INDIANA. THAT LOW
EMERGES NEAR LONG ISLAND WEDNESDAY AFTERNOON WITH ITS TRAILING
COLD FRONT MOVING SOUTH OF OUR REGION BY EVENING. HIGH PRESSURE
FOLLOWS INTO THE MID ATLANTIC STATES THURSDAY AND FRIDAY THEN
SLIDES EASTWARD FROM THE CAROLINAS THIS WEEKEND. CONSIDERABLE
UNCERTAINTY EXISTS IN THE WEATHER PATTERN HERE EARLY NEXT WEEK,
ALTHOUGH IT APPEARS A LOW PRESSURE SYSTEM SHOULD AFFECT THE AREA.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THROUGH 900 PM, A NUMBER OF LOCATIONS IN EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY WERE IN THE INCH TO INCH AND A HALF
RANGE FOR AN EVENT TOTAL. AMOUNTS GRADUALLY TAPERED DOWN TO LESS
THAN A QUARTER INCH OVER SOUTHERN DELAWARE AND EXTREME SOUTHERN NEW
JERSEY.
WITH LEAF AND DEBRIS CLOGGED STORM DRAINS, SOME ROADWAY FLOODING WAS
OCCURRING AT LOCATIONS THAT HAVE RECEIVED IN EXCESS OF A HALF INCH
OF RAIN. AS A RESULT, FLOOD ADVISORIES ARE IN EFFECT FOR MUCH OF
SOUTHEASTERN PENNSYLVANIA AND PARTS OF NORTHWESTERN NEW JERSEY. THEY
ARE UP UNTIL CLOSE TO MIDNIGHT AND THEY MAY NEED TO BE EXTENDED OR
UPGRADED DEPENDING UPON HOW THINGS UNFOLD THIS EVENING.
WHILE A FAIRLY STEADY RAIN IS FORECAST TO CONTINUE THROUGH THE NIGHT
IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW JERSEY, A
BIT OF A BREAK IS ANTICIPATED TO AFFECT NORTHEASTERN MARYLAND,
DELAWARE AND SOUTHERN NEW JERSEY. THE RAIN SHOULD FILL BACK OVER
THOSE AREAS LATE TONIGHT.
WE CONTINUE TO EXPECT A FAIR AMOUNT OF RAIN OVER PARTS OF EASTERN
PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY AND A FLOOD WATCH
REMAINS IN EFFECT. ALSO, WITH SOME FLOODING OCCURRING IN NEW CASTLE
COUNTY IN DELAWARE, THE WATCH WILL BE EXPANDED TO INCLUDE THAT AREA,
AS WELL. RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE ANTICIPATED IN
THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
IN REGARD TO TEMPERATURES, READINGS ARE FORECAST TO RISE SLOWLY
THROUGH THE NIGHT AT MOST LOCATIONS. HOWEVER, SOME LOW LEVEL COLD
AIR MAY REMAIN TRAPPED IN PARTS OF NORTHERN NEW JERSEY AND THE
POCONO REGION.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE LOW PRESSURE SYSTEM WILL CROSS OUR AREA WEDNESDAY MORNING AND
MOVE OFF TO THE EAST DURING THE AFTERNOON. RAIN AND AN ISOLATED
THUNDERSTORM WILL CONTINUE UNTIL THE COLD FRONT CROSSES THE AREA.
ONCE THAT OCCURS, THE PRECIPITATION WILL BECOME SHOWERY AND THE
THREAT FOR A THUNDERSTORM WILL END. SKIES WILL BEGIN TO CLEAR
TOWARD EVENING AND THE SHOWERS WILL END FROM WEST TO EAST. WINDS
WILL BECOME SOUTHWEST AROUND 10 MPH AS THE COLD FRONT APPROACHES
AND THEN SHIFT TO NORTHWEST BEHIND THE FRONT. WIND SPEEDS WILL
THEN INCREASE AND BY EVENING, GUSTS INTO THE MID AND UPPER 20S
ARE EXPECTED. HIGH TEMPERATURES WEDNESDAY WILL OCCUR EARLY IN
THE DAY WITH READINGS IN THE 50S TO MID 60S. TEMPERATURES WILL
THEN BEGIN TO FALL ONCE THE FRONT HAS CROSSED THE AREA AND BY
EVENING, READINGS WILL BE IN THE 40S AND LOWER 50S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
UPPER AIR: SHARP TROUGH DEPARTS SEWD FROM MID ATLC COAST WED EVE TO
BE REPLACED BY RIDGING ALONG THE E COAST THU-SAT. THEREAFTER...VERY
HUGE SPREAD IN SOLNS BETWEEN SUNDAY AND NEXT TUESDAY WITH STILL
SOME 12Z/22 OP MODELS AND ENSEMBLE MEMBERS PEELING OFF A STRONG
SHORT WAVE INTO THE NE USA SUNDAY AND MONDAY WHILE OTHERS DELAY
WITH A HIGH AMPLITUDE TROUGH IN THE MISSISSIPPI VALLEY SUNDAY AND
MONDAY LIFTING AND WEAKENING NEWD INTO THE NE USA TUESDAY...YET
LEAVING BEHIND ANOTHER LARGE AMPLITUDE TROUGH ACROSS LOWER OHIO
VALLEY ON TUESDAY. WHAT TO BELIEVE?
THIS FORECAST WAS POPULATED WITH 12Z/22 HPC GUIDANCE FROM DAY 4-7
AND ALL THE GRIDS FROM 00Z/24 ONWARD ARE A 50 50 BLEND OF NCEP
GUIDANCE.
THE DAILIES...
WEDNESDAY EVENING...MAY HAVE A PERIOD OF NLY GUSTS 28 TO 38 KNOTS
WITH STRONG PRES RISES AND CAA TRAILING THE DEPARTING TROUGH ALOFT
THAT HAS RATHER NOTABLY HIGH TOTAL TOTALS OF OVER 50. SUGGESTS
SOME LEFTOVER CONVECTIVE ELEMENTS IN THE EVENING OVER THE SE
PORTION OF OUR AREA.,,VICINITY DELAWARE BAY SWD.
THURSDAY-SATURDAY...LOOKS VERY VERY NICE FOR THIS TIME OF YEAR WITH
A GRADUAL WARMING TREND. PATCHY FOG POSSIBLE EARLY FRIDAY AND
EARLY SATURDAY IN SOME OF THE COUNTRYSIDE. GENERALLY LIGHT WIND.
BANDS OF CIRRUS PROBABLY ARRIVE FRIDAY NIGHT OR SATURDAY AS THE
RIDGE AXIS ALOFT HEADS FOR THE EAST COAST.
SUNDAY-TUESDAY...SLOWER 12Z/22 HPC GUIDANCE FOLLOWED DESPITE SOMEWHAT
FASTER OP GFS MEX POPS AND FASTER UK/CMC MODELS. THE GEFS POPS ARE
RATHER LOW...AND I DONT BELIEVE THESE.
THE 12Z/22 ECMWF AND GFS MASS FIELDS ARE SLOW. BASICALLY WARMER
THAN NORMAL WITH INCREASING CLOUD COVER AND EVENTUALLY A DECENT
SPIKE OF SE INFLOW AND ASSOCIATED SHOWERY RAINS. TIMING HIGHLY
UNCERTAIN ATTM. FWIW...NAEFS FAVORS MON NIGHT-TUESDAY FOR SOME
SORT OF WIDESPREAD RAIN EVENT. SOME MODEL INDICATIONS OF 5 INCH
TOTALS NEXT 7 DAYS IN NNJ.
NOTE WE DID SEE THE OTHER LOW PRESSURE SYSTEM IN THE ECMWF WELL OFF
THE EAST COAST EARLY NEXT WEEK...NOT SURE WHAT TO MAKE OF THIS AS
A PLAYER IN OUR WEATHER.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A HIGH IMPACT TO HOLIDAY TRAVEL LOOKS TO CONTINUE THROUGH WEDNESDAY
MORNING DUE TO LOW CEILINGS AND VISIBILITIES, ALONG WITH A PERIOD OF
LOW-LEVEL WIND SHEAR.
A WARM FRONT TO OUR SOUTH SHOULD GRADUALLY LIFT NORTHWARD TONIGHT
INTO WEDNESDAY MORNING AS LOW PRESSURE TRACKS NEARLY OVER THE AREA
ON WEDNESDAY. THIS WILL BE ACCOMPANIED BY A ROBUST LOW-LEVEL JET OF
40-55 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. RAIN WILL CONTINUE,
MODERATE TO HEAVY AT TIMES, AS PLENTY OF LIFT ACCOMPANIES THIS
SYSTEM. HOWEVER, IT APPEARS THAT THE RAIN WILL TAPER OFF DURING THE
NIGHT FOR A TIME ESPECIALLY FROM THE KPHL AREA ON SOUTH AND EAST.
THIS MAY HAVE TO BE BETTER DEFINED IN SUBSEQUENT AMENDMENTS AS
TRENDS BECOME MORE CLEAR. THE POSITION OF THE WARM FRONT MAY IMPACT
THE CEILINGS AS WELL AS MILDER AIR BUILDS IN, WHICH MAY TRY TO
ERODE THE LOW- LEVEL CLOUDINESS SOME ALONG WITH ANY FOG
/ESPECIALLY GIVEN THE WIND FIELD FORECAST JUST ABOVE THE SURFACE/.
THEREFORE, OUR CONFIDENCE REGARDING ANY TIMING OF THIS IS NOT REAL
HIGH. THERE APPEARS TO BE A SOMEWHAT BETTER CHANCE OF A BIT HIGHER
CEILINGS FOR KMIV AND KACY GIVEN THEIR PROXIMITY TO THE WARMER
LOW-LEVEL TEMPERATURE SURGE, WITH RATHER LOW CEILINGS HANGING ON
FARTHER INLAND. THEREFORE, MVFR OR LOWER CEILINGS WILL CONTINUE
EVERYWHERE OVERNIGHT AND WEDNESDAY MORNING BEFORE IMPROVEMENT IS
EXPECTED. THE RAIN WILL BE HEAVY AT TIMES WITH EVEN A FEW ISOLATED
THUNDERSTORMS POSSIBLE. SINCE THE COVERAGE OF ANY CONVECTION LOOKS
LOW, WE DID NOT INCLUDE A MENTION WITH THE 00Z ISSUANCE. THE LOCAL
VISIBILITIES WILL BE AFFECTED BY THE RAIN INTENSITIES. SOME OF THE
MILDER LOW-LEVEL AIR COMING IN FROM THE SOUTH AND SOUTHEAST WILL
ALLOW FOR SURFACE GUSTS TO AROUND 20 KNOTS TONIGHT MAINLY AT KACY
AND KMIV.
A ROBUST LOW-LEVEL JET FROM THE SOUTH AND THEN SOUTHWEST WILL MOVE
ACROSS THE AREA OVERNIGHT AND FOR A TIME WEDNESDAY MORNING. THIS IS
FORECAST TO BE STRONGEST FROM THE KPHL AREA ON EASTWARD, THEREFORE
THE LOW-LEVEL WIND SHEAR WAS MAINTAINED BUT INCREASED A BIT FOR
THESE TERMINALS AND SHOWN TO BE A BIT WEAKER FOR KABE AND KRDG. THIS
SHOULD END DURING WEDNESDAY MORNING FROM WEST TO EAST AS THE COLD
FRONT SLIDES THROUGH. THE RAIN SHOULD TRANSITION TO SHOWERS
WEDNESDAY AS THE STORM MOVES THROUGH. THERE SHOULD BE A SHARP EDGE
TO THE TRAILING SHOWERS, THEREFORE THESE WERE ENDED IN THE AFTERNOON
ALONG WITH IMPROVING CONDITIONS. AS THE CEILINGS AND VISIBILITIES
IMPROVE, THE WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST
AND INCREASE AND TURN GUSTY.
OUTLOOK...
WEDNESDAY NIGHT...ANY LINGERING MVFR CONDITIONS IN LEFTOVER SHOWERS
SOUTH AND EAST OF KPHL IN THE EVENING QUICKLY SHIFTS SOUTHEASTWARD
AND OUT TO SEA. GUSTY NORTHERLY WINDS DURING THE EVENING /GENERALLY
TO 25 KNOTS/, WILL THEN DIMINISH LATER AT NIGHT.
THURSDAY THROUGH SUNDAY...VFR WITH SOME HIGH LEVEL CLOUDS POSSIBLE
FRIDAY NIGHT AND SATURDAY. NORTHWEST WIND GUSTS TO 20 KNOTS POSSIBLE
DURING THE DAY THURSDAY, THEN LESS WIND FRIDAY AND SATURDAY AS HIGH
PRESSURE SETTLES OVER THE AREA. A SOUTHERLY FLOW DEVELOPS FOR SUNDAY
WITH SOME INCREASE AHEAD OF THE NEXT APPROACHING COLD FRONT.
&&
.MARINE...
THE GALE WATCH WILL BE UPGRADED TO A WARNING. MORE DETAILS IN THE
OUTLOOK SECTION BELOW.
SOUTHEASTERLY WINDS 15 TO 25 KNOTS TONIGHT MAY DIMINISH SOME
WEDNESDAY MORNING AS A SURFACE LOW MOVES ACROSS THE AREA. GIVEN THE
FORECAST WINDS AND SEAS /ON THE OCEAN/ THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR ALL OUR ZONES THROUGH WEDNESDAY AFTERNOON. THE
WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION DURING THE NIGHT THEN
SOUTHWEST ON WEDNESDAY MORNING BEFORE SHIFTING TO THE NORTHWEST AND
INCREASING SOME IN THE AFTERNOON. THE SEAS ON THE OCEAN WILL RUN
GENERALLY IN THE 5-8 FOOT RANGE WITH 2-5 FEET ON DELAWARE BAY.
OUTLOOK...
THE GALE WATCH WILL BE UPGRADED TO A WARNING FOR ALL OF OUR ZONES
FOR WEDNESDAY NIGHT. THIS IS BASED ON SEVERAL MODELS INDICATING
ENOUGH WIND AROUND 925 MB ALONG WITH DECENT 3-HOUR PRESSURE RISES
AND A SHOT OF LOW-LEVEL CAA WEDNESDAY EVENING. THIS WILL TEND TO
STEEPEN THE LOW-LEVEL LAPSE RATES AND ALLOW FOR DEEPER MIXING FOR
SURFACE GUSTS TO AROUND 35 KNOTS. IT APPEARS THE UPPER DELAWARE
BAY COULD END UP BEING MORE MARGINAL, HOWEVER SOME GUSTS TO 35
KNOTS LOOK ATTAINABLE THEREFORE INCLUDED IN THE GALE WARNING. THIS
WARNING RUNS UNTIL 09Z THURSDAY AS BY THEN THE WINDS ARE
ANTICIPATED TO BE DROPPING OFF.
THURSDAY...DIMINISHING WINDS AND SEAS AND EVENTUALLY SCA CONDS
SHOULD END...CERTAINLY ON DE BAY BY FORENOON THURSDAY BUT 5 FT SEAS
MAY LINGER TIL THU NIGHT ON THE ATLC WATERS...ESP E OF DELAWARE.
FRIDAY-SATURDAY...NO HEADLINES ANTICIPATED AS A GENERAL LIGHT
WESTERLY FLOW DEVELOPS WITH HIGH PRESSURE BUILDING TO OUR SOUTH.
&&
.HYDROLOGY...
AN AREA OF LOW PRESSURE WILL CROSS OUR AREA LATE TONIGHT AND
WEDNESDAY WITH A COPIOUS AMOUNTS OF MOISTURE THROUGH WEDNESDAY
MORNING. PWATS ACROSS SOUTHEAST PENNSYLVANIA AND NORTHERN NEW
JERSEY CLIMB TO NEARLY 1.5 INCHES WHICH ARE QUITE HIGH FOR THIS
TIME OF THE YEAR. THIS SHOULD LEAD TO A WIDESPREAD 1 TO 3 INCHES
OF RAIN ACROSS MUCH OF OUR CWA THROUGH WEDNESDAY AFTERNOON. A DRY
SLOT WORKING IN DURING THE NIGHT FOR A TIME, MAY TEND TO HOLD
DOWN AMOUNTS SOME ESPECIALLY CLOSER TO THE COAST. GIVEN THE
RUNOFF SO FAR THOUGH, THE FLASH FLOOD WATCH WILL BE EXPANDED TO
INCLUDE NEW CASTLE COUNTY IN DELAWARE. OVERALL, AREAS OF MOST
CONCERN ARE SOUTHEASTERN PA AND NORTHERN NJ WHICH SEEMS TO ALWAYS
CATCH ENHANCEMENT DUE TO A STRONG SOUTHEASTERLY LOW-LEVEL JET WITH
AN UPSLOPING COMPONENT FOR A TIME. THE AIRMASS WILL BE WARMING UP
TONIGHT AS THE ASSOCIATED WARM FRONT MOVES OVERHEAD, SO WE COULD
SEE A FEW ISOLATED THUNDERSTORMS DEVELOP WHICH COULD PRODUCE
LOCALLY HIGHER RAINFALL AMOUNTS.
THE MAIN CONCERN FOR FLOODING ARE THE SMALLER STREAMS, URBAN
AREAS, AND POOR DRAINAGE AREAS. ROADWAY AND POOR DRAINAGE FLOODING
WILL BE ENHANCED BY ANY LEAVES CLOGGING STORM DRAINS. THE LARGER
RIVERS WILL RISE SOME BUT SHOULD REMAIN WITHIN THEIR BANKS. THERE
COULD BE A FEW MORE ISSUES IN NORTHEAST NJ WHERE PARTS OF THE
PASSAIC AND RAMAPO NEAR CAUTION/MINOR FLOOD STAGE.
&&
.TIDES/COASTAL FLOODING...
BASED ON THE DEPARTURE VALUES FROM THIS EVENING'S HIGH TIDE, WE WILL
ISSUE A COASTAL FLOOD ADVISORY FOR THE COASTS OF NEW JERSEY AND
DELAWARE, DELAWARE BAY AND THE TIDAL DELAWARE RIVER FOR WEDNESDAY
MORNING'S HIGH TIDE.
WITH THE WIND VEERING AROUND FROM THE EAST TO THE SOUTH, WE DO NOT
EXPECT DEPARTURES TO DECREASE OVERNIGHT. AS A RESULT, CONTINUED
DEPARTURES IN THE +0.8 TO +1.2 FOOT RANGE WILL CAUSE MINOR TIDAL
FLOODING ON WEDNESDAY MORNING.
BASED ON THE TRENDS THIS EVENING, IT CONTINUES TO APPEAR AS THOUGH
THERE WILL BE NO TIDAL FLOODING ON THE UPPER PART OF CHESAPEAKE BAY,
EVEN WITH A SOUTHERLY FLOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR PAZ060>062-
067>071.
COASTAL FLOOD ADVISORY FROM 8 AM TO 1 PM EST WEDNESDAY FOR
PAZ070-071.
NJ...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR NJZ001-
007>010-012-015.
COASTAL FLOOD ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY FROM 8 AM TO 1 PM EST WEDNESDAY FOR
NJZ016>019.
DE...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR
DEZ002>004.
COASTAL FLOOD ADVISORY FROM 8 AM TO 1 PM EST WEDNESDAY FOR
DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ430-431-
450>455.
GALE WARNING FROM 6 PM WEDNESDAY TO 4 AM EST THURSDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...DRAG/GORSE
NEAR TERM...IOVINO
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE/RPW
HYDROLOGY...HEAVENER/GORSE
TIDES/COASTAL FLOODING...IOVINO/GORSEHazardous weather outlook, Nov 22, 9:41 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EST TUE NOV 22 2011
NJZ001-007>010-015-PAZ060>062-067>069-240245-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
941 PM EST TUE NOV 22 2011
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ054-055-240245-
CARBON-MONROE-
941 PM EST TUE NOV 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
SOME HEAVY RAIN TONIGHT MAY RESULT IN AREAS OF POOR DRAINAGE
FLOODING. THERE IS A CHANCE OF SPOTTY SMALL STREAM FLOODING LATE
TONIGHT, IF 2.5 INCHES OF RAIN FALLS IN A 6 HOUR PERIOD.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PERIODS OF RAIN, WHICH MAY BE HEAVY AT TIMES EARLY IN THE DAY
WEDNESDAY, COULD CAUSE AREAS OF POOR DRAINAGE FLOODING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ013-014-020-022-025>027-240245-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
941 PM EST TUE NOV 22 2011
...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
PERIODS OF RAIN, POSSIBLY HEAVY AT TIMES, MAY RESULT IN AREAS OF
POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
PERIODS OF RAIN, WHICH MAY BE HEAVY AT TIMES, WEDNESDAY MORNING MAY
CAUSE AREAS OF POOR DRAINAGE FLOODING. A FEW THUNDERSTORMS COULD
PRODUCE GUSTY WINDS WEDNESDAY MORNING. FINALLY...MINOR TIDAL
FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ012-240245-
MIDDLESEX-
941 PM EST TUE NOV 22 2011
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
COASTAL FLOOD ADVISORY.
A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ002>004-NJZ021-023-024-240245-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
941 PM EST TUE NOV 22 2011
...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
AREAS OF HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE
FLOODING WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD
PRODUCE IN GUSTY WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001-PAZ070-071-240245-
NEW CASTLE-DELAWARE-PHILADELPHIA-
941 PM EST TUE NOV 22 2011
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 1 PM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
COASTAL FLOOD ADVISORY.
A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ008-012-015-019-020-240245-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
941 PM EST TUE NOV 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
SOME HEAVY RAIN IS POSSIBLE TONIGHT, WHICH MAY RESULT IN AREAS OF
POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
AREAS OF HEAVY RAIN COULD RESULT IN SOME POOR DRAINAGE FLOODING
WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE
IN GUSTY WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ016>019-240245-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
941 PM EST TUE NOV 22 2011
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 1 PM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
SOME HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE FLOODING WEDNESDAY
MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY
WINDS WEDNESDAY MORNING.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-450>455-240245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
941 PM EST TUE NOV 22 2011
...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 4 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.